Alert archive / California / Red Flag Warnings in 2020
Red Flag Warning 2, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 16, 2020, 3:30 AM PDT. It took effect at Jun 16, 2020, 11:00 PM PDT. It was in force for 45 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2020, 3:30 AM PDT (10:30 UTC)
- In effect from
- Jun 16, 2020, 11:00 PM PDT
- Expired
- Jun 18, 2020, 8:00 PM PDT
- In force
- 45 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
090 WWUS86 KSTO 161030 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 330 AM PDT Tue Jun 16 2020 ...RED FLAG WARNING IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 266, AND 279... .Building high pressure will bring gusty north to east wind this evening through Thursday morning. Combination of wind and low humidity will lead to a period of critical fire weather conditions for the Sacramento Valley, surrounding foothills, Delta area, and Northern San Joaquin Valley. Lighter wind expected by Thursday afternoon but remaining locally breezy at times into Friday. CAZ215>218-263-279-162300- /O.UPG.KSTO.FW.A.0001.200617T0600Z-200618T1500Z/ /O.NEW.KSTO.FW.W.0002.200617T0600Z-200618T2000Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Eastern Mendocino NF- 330 AM PDT Tue Jun 16 2020 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 263, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 PM this evening to 1 PM PDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 215, 216, 217, 218, and zones 263 and 279 for elevations below 3000 feet. * WIND...North to Northeast wind 10 to 25 mph with local gusts up to 35 mph. * HUMIDITY...Daytime minimum humidities of 8 to 15 percent expected with moderate to locally poor overnight recoveries of 30 to 50 percent. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ219-266-162300- /O.NEW.KSTO.FW.W.0002.200617T0600Z-200618T2000Z/ Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- 330 AM PDT Tue Jun 16 2020 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 219 AND 266... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 PM this evening to 1 PM PDT Thursday. * AFFECTED AREA...Fire weather zone 219 and Fire weather zone 266. * WIND...Northwest to Northeast wind 15 to 25 mph with local gusts up to 35 mph. * HUMIDITY...Daytime minimum humidities of 8 to 15 percent expected with moderate to locally poor overnight recoveries of 30 to 50 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
6 follow-up statements
702 WWUS86 KSTO 162143 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 243 PM PDT Tue Jun 16 2020 ...Red Flag Warning for Portions of Interior Northern California this Evening through Early Thursday Afternoon... .Building high pressure will bring gusty north to east wind this evening through early Thursday afternoon. Daytime humidity will be low with moderate to locally poor overnight recoveries. The combination of gusty winds and low humidity will lead to critical fire weather conditions for the Sacramento Valley, surrounding foothills, the Delta region, and the northern San Joaquin Valley. Lighter wind is expected by Thursday afternoon, but will remain locally breezy at times into Friday. CAZ215>219-263-266-279-171400- /O.CON.KSTO.FW.W.0002.200617T0600Z-200618T2000Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 243 PM PDT Tue Jun 16 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 266 AND 279... * AFFECTED AREA...Fire weather zones 215, 216, 217, 218, 219, 263, 266 and 279 for elevations below 3000 feet. This includes the Sacramento Valley, surrounding foothills, the northern San Joaquin Valley and the Delta. * WIND...North to northeast wind 10 to 25 mph with gusts up to 35 mph. * HUMIDITY...Daytime minimum humidities of 8 to 15 percent expected with moderate to locally poor overnight recoveries of 30 to 50 percent. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
534 WWUS86 KSTO 171225 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 525 AM PDT Wed Jun 17 2020 ...Red Flag Warning for Portions of the Central Valley into the Delta through Early Thursday Afternoon... .Building high pressure will bring gusty north to easterly winds through early Thursday afternoon. Daytime humidity will be low with moderate to locally poor overnight recoveries. The combination of gusty winds and low humidity will lead to critical fire weather conditions for the Sacramento Valley, surrounding foothills, the Delta region, and the northern San Joaquin Valley. Lighter wind is expected by Thursday afternoon, but daytime relative humidities will remain low into the weekend. CAZ220-180000- /O.EXB.KSTO.FW.W.0002.200617T1500Z-200618T0300Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- 525 AM PDT Wed Jun 17 2020 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 220... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect until 8 PM PDT this evening. * AFFECTED AREA...Fire weather zone 220 which includes a portion of west-central Calaveras County. * WIND...North to northeast wind 10 to 25 mph with gusts up to 35 mph. * HUMIDITY...Daytime minimum humidities of 8 to 15 percent expected with moderate to locally poor overnight recoveries of 30 to 50 percent. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ215>219-263-266-279-180000- /O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 525 AM PDT Wed Jun 17 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 266, AND 279... * AFFECTED AREA...Fire weather zones 215, 216, 217, 218, 219, 263, 266, and 279 for elevations below 3000 feet. This includes the Sacramento Valley, surrounding foothills, the northern San Joaquin Valley, and the Delta. * WIND...North to northeast wind 10 to 25 mph with gusts up to 35 mph. * HUMIDITY...Daytime minimum humidities of 8 to 15 percent expected with moderate to locally poor overnight recoveries of 30 to 50 percent. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
520 WWUS86 KSTO 172235 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 335 PM PDT Wed Jun 17 2020 ...Red Flag Warning for Portions of the Central Valley, surrounding Northeast Foothills and Delta through Thursday... .Building high pressure will bring gusty north to easterly winds through early Thursday afternoon. Daytime humidity will be low with moderate to locally poor overnight recoveries. The combination of gusty winds and low humidity will lead to critical fire weather conditions for the Sacramento Valley, surrounding foothills, the Delta region, and the northern San Joaquin Valley. Lighter wind is expected by Thursday afternoon, but daytime relative humidities will remain low. CAZ215-216-263-266-279-182000- /O.EXT.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 335 PM PDT Wed Jun 17 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 266, AND 279... * AFFECTED AREA...Fire weather zone 215.Fire weather zone 216.Fire weather zone 263.Fire weather zone 266.Fire weather zone 279. * WIND...North to northeast wind 10 to 25 mph with gusts up to 35 mph. Stronger gusts 40 to 50 mph developing near Jarbo Gap overnight. Winds decreasing late Thursday afternoon and evening. * HUMIDITY...Poor to moderate overnight humidity 25 to 35 percent. Daytime minimum humidities of 8 to 15 percent on Thursday. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ217>219-182000- /O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/ Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- 335 PM PDT Wed Jun 17 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 217, 218, AND 219... * AFFECTED AREA...Fire weather zone 217.Fire weather zone 218.Fire weather zone 219. * WIND...Northerly wind 10 to 25 mph this evening, decreasing to 5 to 15 mph overnight. Northerly winds increasing to 10 to 20 mph Thursday morning. * HUMIDITY...Moderate to locally poor overnight recoveries of 30 to 50 percent. Daytime minimum humidities 10 to 15 percent Thursday. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-180300- /O.CON.KSTO.FW.W.0002.000000T0000Z-200618T0300Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- 335 PM PDT Wed Jun 17 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 220... * AFFECTED AREA...Fire weather zone 220. * WIND...North wind 10 to 20 mph. * HUMIDITY...Daytime minimum humidities of 12 to 20 percent. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
821 WWUS86 KSTO 180255 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 755 PM PDT Wed Jun 17 2020 ...Red Flag Warning for Portions of the Central Valley, surrounding Northeast Foothills and Delta through Thursday... .Building high pressure will bring gusty north to easterly winds through early Thursday afternoon. Daytime humidity will be low with moderate to locally poor overnight recoveries. The combination of gusty winds and low humidity will lead to critical fire weather conditions for the Sacramento Valley, surrounding foothills, the Delta region, and the northern San Joaquin Valley. Lighter wind is expected by Thursday afternoon, but daytime relative humidities will remain low. CAZ220-180400- /O.CAN.KSTO.FW.W.0002.000000T0000Z-200618T0300Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- 755 PM PDT Wed Jun 17 2020 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 220... The National Weather Service in Sacramento has cancelled the Red Flag Warning. Winds have decreased this evening over the Southern Motherlode and are expected to remain light overnight therefore the Red Flag Warning has been allowed to expire. $$ CAZ215-216-263-266-279-181100- /O.CON.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 755 PM PDT Wed Jun 17 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 266, AND 279... * AFFECTED AREA...Fire weather zone 215.Fire weather zone 216.Fire weather zone 263.Fire weather zone 266.Fire weather zone 279. * WIND...North to northeast wind 10 to 25 mph with gusts up to 30 mph. Stronger gusts 40 to 50 mph developing near Jarbo Gap overnight. Winds decreasing late Thursday afternoon and evening. * HUMIDITY...Poor to moderate overnight humidity 25 to 35 percent. Daytime minimum humidities of 8 to 15 percent on Thursday. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ217>219-181100- /O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/ Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- 755 PM PDT Wed Jun 17 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 217, 218, AND 219... * AFFECTED AREA...Fire weather zone 217.Fire weather zone 218.Fire weather zone 219. * WIND...Northerly wind 10 to 25 mph this evening, decreasing to 5 to 15 mph overnight. Northerly winds increasing to 10 to 20 mph Thursday morning. * HUMIDITY...Moderate to locally poor overnight recoveries of 30 to 50 percent. Daytime minimum humidities 10 to 15 percent Thursday. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
461 WWUS86 KSTO 181053 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 353 AM PDT Thu Jun 18 2020 ...Red Flag Warning for Portions of the Central Valley, and surrounding Northeast Foothills today... .Gusty north to easterly winds will continue into the early evening. Daytime humidities will remain very low with moderate to poor overnight recoveries. The combination of gusty winds and low humidity will lead to critical fire weather conditions for the Sacramento Valley, surrounding foothills, the Delta region, and the northern San Joaquin Valley. Winds become lighter into the overnight, while lower humidities continue. CAZ215-216-263-266-279-182300- /O.CON.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 353 AM PDT Thu Jun 18 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 266, AND 279... * AFFECTED AREA...Fire weather zones 215, 216, 263, 266, and 279 for elevations below 3000 feet. * WIND...North to northeast wind 10 to 25 mph with gusts up to 30 mph. Stronger gusts 40 to 50 mph developing near Jarbo Gap through this afternoon. Winds decreasing by the evening. * HUMIDITY...Poor to moderate overnight humidity 25 to 35 percent. Daytime minimum humidities of 8 to 15 percent on Thursday. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ217>219-182000- /O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/ Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- 353 AM PDT Thu Jun 18 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 217, 218, AND 219... * AFFECTED AREA...Fire weather zones 217, 218, and 219. * WIND...Northerly winds around 10 to 20 mph through this morning. * HUMIDITY...Moderate to locally poor overnight recoveries of 30 to 50 percent. Daytime minimum humidities 10 to 15 percent Thursday. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
750 WWUS86 KSTO 182205 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 305 PM PDT Thu Jun 18 2020 ...Red Flag Warning for Portions of the Central Valley, and surrounding Foothills continues into this evening... .Gusty northerly winds will subside later this evening alleviating critical fire weather conditions. However, moderate to locally poor overnight humidity recoveries will persist. CAZ215-216-263-266-279-190300- /O.CON.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 305 PM PDT Thu Jun 18 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 266, AND 279... * AFFECTED AREA...Fire weather zones 215, 216, 263, 266, and 279 for elevations below 3000 feet. * WIND...Northerly winds 10 to 25 mph, decreasing later this evening. * HUMIDITY...Poor to moderate overnight humidity recovery from 25 to 35 percent tonight in some areas. * IMPACTS...Any grass fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 16, 2:45 AM PDT, 45 minutes earlier.
Area forecast discussion, Jun 16, 2:45 AM PDT, 45 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 245 AM PDT Tue Jun 16 2020 .SYNOPSIS... Unseasonably cool weather will continue today as a weather system passes to the north of the region. Warmer temperatures, lower humidity and breezy north winds will bring elevated fire weather concerns beginning Tuesday. Hot weather settles in for the end of the week and weekend. && .DISCUSSION... Cold front has stalled out across NorCal early this morning with satellite imagery indicating partly cloudy skies across the northern half of the forecast area while skies are clear to the south. Northerly surface pressure gradients have tightened behind the front with the MFR-RDD gradient now above 5 mbs, and northwesterly wind gusts of 15-30 mph are occurring across the portions of the northern Sacramento Valley and surrounding terrain. Current temperatures are cooler across most of the region compared to 24 hours ago and range from the 40s and lower 50s in the mountains, to the upper 50s to mid 60s across the Central Valley. As the trough pushes east across the PacNW today, gusty northwest winds will continue across the northern portion of the forecast area while breezy southwest winds will continue to the south. Temperatures will remain around 5-10 degrees below average for mid-June. Gusty northerly winds will develop and spread south across the Central Valley late tonight as the trough shifts further east and northerly gradients tighten. Gusts of 30-35 mph will be possible across western portions of the Sacramento Valley by late tonight and Wednesday morning as the MFR-SAC gradient rises to around 10-11 mbs. Gradients are forecast to relax on Wednesday into Thursday, but enough gradient will remain for locally breezy conditions into Thursday. The combination of the breezy north winds and lowering humidity will result in elevated fire weather conditions, and a red flag warning has been posted for the valley where fine fuels (seasonal grasses) have mostly cured. A quick warmup is forecast beginning Wednesday behind the departing trough as high pressure builds into NorCal from the eastern Pacific. High temperatures will be around 15-20 degrees warmer by Thursday and Friday compared to today. && .EXTENDED DISCUSSION (Saturday THROUGH Tuesday)... Strong upper ridging persists over interior NorCal Saturday through Tuesday resulting in continued hot and dry weather. High temperatures in the Central Valley expected to be in the 90s with triple digit heat in the Northern Sacramento Valley. Mountains and foothills will see highs from the 70s to 90s. && .AVIATION... VFR conds ovr Intr NorCal nxt 24 hrs. Lcl SWly sfc wnd gsts to 25 kts poss in Delta and ovr hyr trrn. In Cntrl Vly, lcl Nly sfc wnd gusts to 25 kts tda, bcmg wdsprd aft 06z Wed. && .STO WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 PM this evening to 1 PM PDT Thursday for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit-Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:07 PM PDT | Wind Advisory | STO | 28 hr |
Nearby
Red Flag Warnings in California, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.